MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TRAY TRL W/STEM SZ2.5; KNEE INSTRUMENT : TIBIAL BASE PLATES

DEPUY ORTHOPAEDICS INC US MBT REV TRAY TRL W/STEM SZ2.5; KNEE INSTRUMENT : TIBIAL BASE PLATES
Model Number 2294-35-125
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported cracked condition.It was found, however, that the tray trial and tray sleeve trial could not be disassembled.The trials were found to be misaligned with each other as a result of suspected improper user technique the investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
Email received from cssd department at (b)(6) hospital with a list of broken instruments.All instruments remain in one piece.Instruments have been received and investigated.

Brand Name
MBT REV TRAY TRL W/STEM SZ2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11811661
Report Number1818910-2021-10094
Device Sequence Number3738644
Product Code HWT
UDI-Device Identifier10603295113430
UDI-Public10603295113430
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2294-35-125
Device Catalogue Number229435125
Device Lot NumberH0210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1